# SDR 2006UALA00811

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 16,148 hours, 2,133 cycles
- Engine: Pwa PW4090
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Overheated
- Location: Chiller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSULATION FOR (6) TERMINALS ON THE BACK ON CB 51 CHILLER AT AFT GALLEY ARE HEAT DAMAGED AND BLACK IN COLOR.  PULLED PANEL ASSY FOR ACCESS.  CUT OFF OVERHEATED TERMINALS TO PROVIDE SPECIMENS FOR BOEING INVESTIGATION.  REPLACED CB (C51) WITH TERMINALS.  RETERMINATED WIRING 40482 AND CONFIRMED PROPER TORQUE ON ALL THREE CHILLER CB'S,  BOTH FEED AND LOAD SIDES.  CHECKED C71 CHILLER OPERATION. OP CHKS OK.
